# SDR AUS20021263

- Difficulty date: October 29, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: 1709C02500
- Condition: Unserviceable
- Location: Dc Power Distrib
- Part time: 27,360 cycles
- Component: Dc Power Distrib, Emb, EMB120
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY CONTACTOR SUSPECT FAULTY. WIRES W010-0013-24 ANDW010-0038-24 BURNT. INVESTIGATION FOUND THE BATTERY CONTACTOR K0455 PNO 170GC02-500 HAD A DISLODGED LEAF CONTACT ON TERMINAL S. THE LOOSE TERMINAL SHORT CIRCUITED CAUSING EXCESS CURRENT INWIRES.
